# SDR ASAA2013030494080

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,115 hours, 6,280 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY0982030
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,727 hours, 4,282 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING NR 1 FUEL FILTER BYPASS LIGHT ILLUMINATED ON TAXI IN.   PERFORMED FIM TASK 73-05, TASK 801 AND TASK 802 FOR NR 1 ENG.  CDU FAULT MESSAGE 73-31071 NOTED.  R & R NR 1 ENG FUEL FILTER IAW AMM 73-11-02 AND R & R NR 1 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AMM 73-34-01.  EEC TEST GOOD IAW TASK 73-21-00-700-804 F00 AND IDLE POWER LEAK CHECK GOOD IAW AMM 71-00-00.
